# SDR UIEA2019052604298

- Difficulty date: May 26, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Aircraft time: 84,477 hours, 16,971 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7755503
- Part serial: UDAS1078
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#2 ENGINE STARTER HAS NO ACCEPTABLE METAL PARTICLES. ( REMOVED AND REPLACED #2 ENGINE STARTER. PER AMM 80-11-01 OPS AND LEAK CHECK NORMAL. )
